Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strongly pure subgroups of separable torsion-free abelian groups


Author: Loyiso G. Nongxa
Journal: Trans. Amer. Math. Soc. 290 (1985), 363-373
MSC: Primary 20K20
DOI: https://doi.org/10.1090/S0002-9947-1985-0787970-3
MathSciNet review: 787970
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that countable strongly pure subgroups of completely decomposable groups are completely decomposable. We also show that strongly pure subgroups of separable torsion-free groups are separable.


References [Enhancements On Off] (What's this?)

  • [1] H. Bowman and K. M. Rangaswamy, On special balanced subgroups of torsion-free separable groups, Abelian Group Theory (Proceedings, Oberwolfach 1981), Lecture Notes in Math., vol. 874, Springer-Verlag, Berlin and New York, 1981, pp. 32-40. MR 645914 (83f:20043)
  • [2] L. Fuchs, Infinite abelian groups, Vol. 2, Academic Press, New York, 1973. MR 0349869 (50:2362)
  • [3] P. Hill, Isotype subgroups of totally projective groups, Abelian Group Theory (Proceedings, Oberwolfach 1981), Lecture Notes in Math., vol. 874, Springer-Verlag, Berlin and New York, 1981, pp. 305-321. MR 645937 (83e:20057)
  • [4] S. Janakiraman and K. M. Rangaswamy, Strongly pure subgroups of abelian groups (Proc. Miniconf. Theory of Groups, Canberra 1977), Lecture Notes in Math., vol. 574, Springer-Verlag, Berlin and New York, 1977, pp. 57-64. MR 0447436 (56:5748)
  • [5] A. H. Mekler, $ {\aleph _1}$-separable groups of mixed type, Abelian Group Theory (Proceedings, Oberwolfach 1981), Lecture Notes in Math., vol. 874, Springer-Verlag, Berlin and New York, 1981, pp. 114-126. MR 645923 (83e:20056)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K20

Retrieve articles in all journals with MSC: 20K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0787970-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society